# SDR AALA20120629004

- Difficulty date: June 29, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 84,588 hours, 13,353 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LHR - INFLIGHT FRA-LHR  CREW REPORTED CAPTAINS PITOT SYSTEM FAILED AND CIRCUIT BREAKERS POPPED.  EICAS MESSAGES FOR BOTH ELECTRONIC ENGINE CONTROLS, AILERON LOCKOUT AND RUDDER RATIO.  EMERGENCY DECLARED FLIGHT DIVERTED LHR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CAPTAINS PITOT PROBE.  SYSTEM GROUND CHECK NORMAL OPERATION.
